Alert archive / California / Small Craft Advisories in 2012

Small Craft Advisory 69, NWS Los Angeles, CA

June 4, 2012

NWS Los Angeles, CA issued this small craft advisory at Jun 4, 2012, 3:56 AM PDT. It took effect at Jun 4, 2012, 3:00 PM PDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jun 4, 2012, 3:56 AM PDT (10:56 UTC)
In effect from
Jun 4, 2012, 3:00 PM PDT
Expired
Jun 5, 2012, 3:00 AM PDT
In force
12 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

616 
WHUS76 KLOX 041056
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
356 AM PDT MON JUN 4 2012

PZZ670-673-041900-
/O.UPG.KLOX.GL.A.0020.120605T0400Z-120606T1000Z/
/O.NEW.KLOX.GL.W.0027.120604T2200Z-120607T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
356 AM PDT MON JUN 4 2012

...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT.

* WINDS...NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS
  AFTERNOON...WITH FREQUENT GUSTS TO 35 KNOTS BY LATE AFTERNOON.
  WINDS WILL INCREASE ADDITIONALLY TONIGHT AND EARLY
  TUESDAY...PEAKING AT 25 TO 35 KNOTS WITH GUSTS TO 45 KNOTS
  TUESDAY AND TUESDAY NIGHT. WINDS WILL REMAIN AT OR ABOVE GALE
  FORCE LEVELS THROUGH WEDNESDAY NIGHT.

* SEAS...COMBINED SEAS WILL BUILD TO 7 TO 9 FEET AT 11 SECONDS
  THIS AFTERNOON...THEN CONTINUE TO BUILD...REACHING 10 TO 13 FEET
  AT 9 SECONDS TUESDAY AND TUESDAY NIGHT. SEAS WILL SUBSIDE SLOWLY
  WEDNESDAY AND WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ676-041900-
/O.UPG.KLOX.GL.A.0020.120605T0400Z-120606T1000Z/
/O.NEW.KLOX.GL.W.0027.120604T2200Z-120607T1000Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
356 AM PDT MON JUN 4 2012

...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT.

* WINDS...NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS
  AFTERNOON...WITH FREQUENT GUSTS TO 35 KNOTS BY LATE AFTERNOON.
  WINDS WILL INCREASE ADDITIONALLY TONIGHT AND EARLY
  TUESDAY...PEAKING AT 25 TO 35 KNOTS WITH GUSTS TO 45 KNOTS
  TUESDAY AND TUESDAY NIGHT. WINDS WILL REMAIN AT OR ABOVE GALE
  FORCE LEVELS THROUGH WEDNESDAY NIGHT. WINDS WILL BE STRONGEST
  NORTHWEST OF SAN NICOLAS ISLAND.

* SEAS...COMBINED SEAS WILL BUILD TO 7 TO 9 FEET AT 11 SECONDS
  THIS AFTERNOON...THEN CONTINUE TO BUILD...REACHING 10 TO 13 FEET
  AT 9 SECONDS TUESDAY AND TUESDAY NIGHT. SEAS WILL SUBSIDE SLOWLY
  WEDNESDAY AND WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ650-041900-
/O.NEW.KLOX.GL.W.0027.120604T2200Z-120606T1000Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
356 AM PDT MON JUN 4 2012

...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT WEDNESDAY.

* WINDS...WEST TO NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS
  THIS AFTERNOON...WITH FREQUENT GUSTS TO 35 KNOTS BY LATE
  AFTERNOON...THEN WEST TO NORTHWEST WINDS 20 TO 30 KNOTS WITH
  GUSTS TO 35 KNOTS WILL CONTINUE THROUGH LATE TUESDAY NIGHT.
  WINDS WILL BE STRONGEST ACROSS WESTERN PORTIONS AND BELOW PASSES
  AND CANYONS...WHERE ISOLATED GUSTS TO 40 KNOTS ARE POSSIBLE
  TUESDAY AND TUESDAY EVENING. 

* SEAS...COMBINED SEAS WILL BUILD TO 5 TO 7 FEET AT 11 SECONDS
  LATE THIS AFTERNOON...THEN CONTINUE TO BUILD...REACHING 7 TO 9 FEET
  AT 9 SECONDS TUESDAY AND TUESDAY NIGHT. SEAS WILL SUBSIDE SLOWLY
  WEDNESDAY AND WEDNESDAY NIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ655-041900-
/O.NEW.KLOX.SC.Y.0069.120604T2200Z-120605T1000Z/
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND SANTA BARBARA ISLANDS-
356 AM PDT MON JUN 4 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM PDT TUESDAY.

* WINDS...WEST TO NORTHWEST WINDS WILL INCREASE TO 10 TO 20 KNOTS
  THIS AFTERNOON...WITH FREQUENT GUSTS TO 25 KNOTS BY LATE
  AFTERNOON...THEN WEST TO NORTHWEST WINDS 15 TO 25 KNOTS WITH
  GUSTS TO 30 KNOTS WILL CONTINUE THROUGH TONIGHT. WINDS WILL
  DIMINISH LATE TONIGHT...BUT WILL LIKELY INCREASE TO SMALL CRAFT
  ADVISORY LEVELS AGAIN TUESDAY AFTERNOON AND EVENING.

* SEAS...COMBINED SEAS WILL BUILD TO 5 TO 7 FEET AT 10 SECONDS BY
  TONIGHT...THEN REMAIN AT SIMILAR LEVELS THROUGH TUESDAY NIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
717 
WHUS76 KLOX 041723
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1023 AM PDT MON JUN 4 2012

PZZ670-673-042300-
/O.CON.KLOX.GL.W.0027.120604T2200Z-120607T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
1023 AM PDT MON JUN 4 2012

...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT THURSDAY...

* WINDS...NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS
  AFTERNOON...WITH FREQUENT GUSTS TO 35 KNOTS BY LATE AFTERNOON.
  WINDS WILL INCREASE ADDITIONALLY TONIGHT AND EARLY
  TUESDAY...PEAKING AT 25 TO 35 KNOTS WITH GUSTS TO 45 KNOTS
  TUESDAY AND TUESDAY NIGHT. WINDS WILL REMAIN AT OR ABOVE GALE
  FORCE LEVELS THROUGH WEDNESDAY NIGHT.

* SEAS...COMBINED SEAS WILL BUILD TO 7 TO 9 FEET AT 11 SECONDS
  THIS AFTERNOON...THEN CONTINUE TO BUILD...REACHING 10 TO 13 FEET
  AT 9 SECONDS TUESDAY AND TUESDAY NIGHT. SEAS WILL SUBSIDE SLOWLY
  WEDNESDAY AND WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ676-042300-
/O.CON.KLOX.GL.W.0027.120604T2200Z-120607T1000Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
1023 AM PDT MON JUN 4 2012

...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT THURSDAY...

* WINDS...NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS
  AFTERNOON...WITH FREQUENT GUSTS TO 35 KNOTS BY LATE AFTERNOON.
  WINDS WILL INCREASE ADDITIONALLY TONIGHT AND EARLY
  TUESDAY...PEAKING AT 25 TO 35 KNOTS WITH GUSTS TO 45 KNOTS
  TUESDAY AND TUESDAY NIGHT. WINDS WILL REMAIN AT OR ABOVE GALE
  FORCE LEVELS THROUGH WEDNESDAY NIGHT. WINDS WILL BE STRONGEST
  NORTHWEST OF SAN NICOLAS ISLAND.

* SEAS...COMBINED SEAS WILL BUILD TO 7 TO 9 FEET AT 11 SECONDS
  THIS AFTERNOON...THEN CONTINUE TO BUILD...REACHING 10 TO 13 FEET
  AT 9 SECONDS TUESDAY AND TUESDAY NIGHT. SEAS WILL SUBSIDE SLOWLY
  WEDNESDAY AND WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ650-042300-
/O.CON.KLOX.GL.W.0027.120604T2200Z-120606T1000Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
1023 AM PDT MON JUN 4 2012

...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT WEDNESDAY...

* WINDS...WEST TO NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS
  THIS AFTERNOON...WITH FREQUENT GUSTS TO 35 KNOTS BY LATE
  AFTERNOON...THEN WEST TO NORTHWEST WINDS 20 TO 30 KNOTS WITH
  GUSTS TO 35 KNOTS WILL CONTINUE THROUGH LATE TUESDAY NIGHT.
  WINDS WILL BE STRONGEST ACROSS WESTERN PORTIONS AND BELOW PASSES
  AND CANYONS...WHERE ISOLATED GUSTS TO 40 KNOTS ARE POSSIBLE
  TUESDAY AND TUESDAY EVENING. 

* SEAS...COMBINED SEAS WILL BUILD TO 5 TO 7 FEET AT 11 SECONDS
  LATE THIS AFTERNOON...THEN CONTINUE TO BUILD...REACHING 7 TO 9 FEET
  AT 9 SECONDS TUESDAY AND TUESDAY NIGHT. SEAS WILL SUBSIDE SLOWLY
  WEDNESDAY AND WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ655-042300-
/O.CON.KLOX.SC.Y.0069.120604T2200Z-120605T1000Z/
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND SANTA BARBARA ISLANDS-
1023 AM PDT MON JUN 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM PDT TUESDAY...

* WINDS...WEST TO NORTHWEST WINDS WILL INCREASE TO 10 TO 20 KNOTS
  THIS AFTERNOON...WITH FREQUENT GUSTS TO 25 KNOTS BY LATE
  AFTERNOON...THEN WEST TO NORTHWEST WINDS 15 TO 25 KNOTS WITH
  GUSTS TO 30 KNOTS WILL CONTINUE THROUGH TONIGHT. WINDS WILL
  DIMINISH LATE TONIGHT...BUT WILL LIKELY INCREASE TO SMALL CRAFT
  ADVISORY LEVELS AGAIN TUESDAY AFTERNOON AND EVENING.

* SEAS...COMBINED SEAS WILL BUILD TO 5 TO 7 FEET AT 10 SECONDS BY
  TONIGHT...THEN REMAIN AT SIMILAR LEVELS THROUGH TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

RAT
939 
WHUS76 KLOX 042133
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
233 PM PDT MON JUN 4 2012

PZZ670-673-050545-
/O.CON.KLOX.GL.W.0027.120604T2200Z-120607T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
233 PM PDT MON JUN 4 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY...

* WINDS...NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS
  AFTERNOON...WITH FREQUENT GUSTS TO 35 KNOTS BY LATE AFTERNOON.
  WINDS WILL INCREASE ADDITIONALLY TONIGHT AND EARLY
  TUESDAY...PEAKING AT 20 TO 30 KNOTS WITH GUSTS UP TO 45 KNOTS
  TUESDAY AND TUESDAY NIGHT. WINDS WILL REMAIN AT OR ABOVE GALE
  FORCE LEVELS THROUGH WEDNESDAY NIGHT.

* SEAS...9 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ676-050545-
/O.CON.KLOX.GL.W.0027.120604T2200Z-120607T1000Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
233 PM PDT MON JUN 4 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY...

* WINDS...NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS
  AFTERNOON...WITH FREQUENT GUSTS TO 35 KNOTS BY LATE AFTERNOON.
  WINDS WILL INCREASE ADDITIONALLY TONIGHT AND EARLY
  TUESDAY...PEAKING AT 25 TO 35 KNOTS WITH GUSTS TO 45 KNOTS
  TUESDAY AND TUESDAY NIGHT. WINDS WILL REMAIN AT OR ABOVE GALE
  FORCE LEVELS THROUGH WEDNESDAY NIGHT. WINDS WILL BE STRONGEST
  NORTHWEST OF SAN NICOLAS ISLAND.

* SEAS...7 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ650-050545-
/O.CON.KLOX.GL.W.0027.120604T2200Z-120606T1000Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
233 PM PDT MON JUN 4 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

* WINDS...WEST TO NORTHWEST WINDS WILL INCREASE TO 15 TO 25 
  KNOTS THIS AFTERNOON...WITH FREQUENT GUSTS TO 35 KNOTS BY LATE 
  AFTERNOON...THEN WEST TO NORTHWEST WINDS 20 TO 30 KNOTS WITH 
  GUSTS TO 35 KNOTS WILL CONTINUE THROUGH LATE TUESDAY NIGHT. 
  WINDS WILL BE STRONGEST ACROSS WESTERN PORTIONS AND BELOW 
  PASSES AND CANYONS...WHERE ISOLATED GUSTS TO 40 KNOTS ARE 
  POSSIBLE TUESDAY AND TUESDAY EVENING. 

* SEAS...6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ655-050545-
/O.EXT.KLOX.SC.Y.0069.120604T2200Z-120606T1000Z/
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND SANTA BARBARA ISLANDS-
233 PM PDT MON JUN 4 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

* WINDS...WEST TO NORTHWEST WINDS WILL INCREASE TO 10 TO 20 KNOTS
  THIS AFTERNOON...WITH FREQUENT GUSTS TO 25 KNOTS BY LATE
  AFTERNOON. GUSTS TO 30 KNOTS WILL AFFECT THE WESTERN PORTION
  THROUGH TONIGHT. WEST TO NORTHWEST WINDS WILL INCREASE TO 15 TO
  25 KNOTS WITH LOCAL GUSTS TO 35 KNOTS BY TUESDAY AFTERNOON AND
  PERSIST THROUGH LATE TUESDAY NIGHT.

* SEAS...6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
498 
WHUS76 KLOX 050431
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
931 PM PDT MON JUN 4 2012

PZZ670-673-051245-
/O.CON.KLOX.GL.W.0027.000000T0000Z-120607T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
931 PM PDT MON JUN 4 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY...

* WINDS...NORTHWEST WINDS WILL CONTINUE TO INCREASE TO 20 TO 30
  KNOTS WITH GUSTS UP TO 45 KNOTS TONIGHT. WINDS WILL REMAIN AT OR
  ABOVE GALE FORCE LEVELS THROUGH WEDNESDAY NIGHT.

* SEAS...HAZARDOUS STEEP SEAS BETWEEN 9 TO 12 FEET WILL CONTINUE
  TO DEVELOP AND BECOME PREVALENT BY LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ676-051245-
/O.CON.KLOX.GL.W.0027.000000T0000Z-120607T1000Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
931 PM PDT MON JUN 4 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY...

* WINDS...NORTHWEST WINDS WILL CONTINUE TO INCREASE TO 25 TO 35
  KNOTS WITH GUSTS TO 45 KNOTS. WINDS WILL REMAIN AT OR ABOVE
  GALE FORCE LEVELS THROUGH WEDNESDAY NIGHT. WINDS WILL BE
  STRONGEST NORTHWEST OF SAN NICOLAS ISLAND.

* SEAS...HAZARDOUS STEEP SEAS BETWEEN 9 TO 12 FEET WILL CONTINUE
  TO DEVELOP AND BECOME PREVALENT BY LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ650-051245-
/O.CON.KLOX.GL.W.0027.000000T0000Z-120606T1000Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
931 PM PDT MON JUN 4 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

* WINDS...WEST TO NORTHWEST WINDS WILL CONTINUE TO INCREASE TO 20
  TO 30 KNOTS WITH GUSTS TO 35 KNOTS WILL CONTINUE THROUGH LATE
  TUESDAY NIGHT. WINDS WILL BE STRONGEST ACROSS WESTERN PORTIONS
  AND BELOW PASSES AND CANYONS...WHERE ISOLATED GUSTS TO 40 KNOTS
  ARE POSSIBLE TUESDAY AND TUESDAY EVENING.

* SEAS...NEAR HAZARDOUS STEEP SEAS BETWEEN 6 AND 8 FEET WILL
  CONTINUE TO DEVELOP TONIGHT...AND PERSIST THROUGH EARLY
  WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ655-051000-
/O.EXT.KLOX.SC.Y.0069.000000T0000Z-120605T1000Z/
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND SANTA BARBARA ISLANDS-
931 PM PDT MON JUN 4 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT TUESDAY...

* WINDS...WEST TO NORTHWEST WINDS WILL CONTINUE TO INCREASE TO 10
  TO 20 KNOTS WITH FREQUENT GUSTS TO 25 KNOTS. WEST TO NORTHWEST
  WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH LOCAL GUSTS TO 35
  KNOTS BY TUESDAY AFTERNOON AND PERSIST THROUGH LATE TUESDAY
  NIGHT.

* SEAS...NEAR HAZARDOUS STEEP SEAS BETWEEN 6 AND 8 FEET WILL
  CONTINUE TO DEVELOP TONIGHT...AND PERSIST THROUGH EARLY
  WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HALL

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 4, 3:40 AM PDT, 16 minutes earlier.

Area forecast discussion, Jun 4, 3:40 AM PDT, 16 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
340 AM PDT MON JUN 4 2012

.SYNOPSIS...

LOW PRESSURE WILL COOL TEMPERATURES TODAY AND TUESDAY AND
PRODUCE GUSTY WEST AND NORTHWEST WINDS. SKIES WILL CLEAR AND
TEMPERATURES WILL WARM BY MID WEEK AS HIGH PRESSURE MOVES IN AND
WEAK OFFSHORE FLOW DEVELOPS. CLOUDS AND WEAK ONSHORE FLOW LIKELY
RETURN FOR THE END OF THE WEEK AND WEEKEND...BRINGING COOLER WEATHER.

&&

.SHORT TERM (TODAY-WED)...
A WEAK FRONT IS MOVING TOWARDS THE AREA AND IS CURRENTLY JUST WEST
OF THE BAY AREA. THE PARENT TROF OF THIS COLD FRONT IS SEVERAL
HUNDRED MILES WEST OF CALIFORNIA. THE MARINE LAYER IS 2700 FEET
DEEP AND MARINE LAYER CLOUDS COVER ALMOST ALL OF THE COASTS AND
VLYS. THE APPROACHING TROF WILL BRING ENOUGH LIFT THIS MORNING TO
CREATE A THREAT OF DRIZZLE OVER MOST OF THE CSTS AND VLY ESP THE
FOOTHILLS DUE TO THE EXTRA OROGRAPHIC OOMPH. THE FRONT IS A LITTLE
STRONGER THAN PREVIOUSLY FORECAST AND IT WILL BRING A SLIGHT CHC OF
SHOWERS TO THE CENTRAL COAST THIS AFTERNOON. THE AFTERNOON CLOUD
FORECAST IS A TRICKY ONE AS THE FRONT/MARINE CLOUD INTERACTION IS
GOING TO BE A TRICKY ONE. ORDINARILY A 10 MB ONSHORE GRAD TO KDAG
ALMOST CERTAINLY MEANS A DAY WITH LITTLE OR NO CLEARING OF THE
MARINE LAYER CLOUDS...BUT THE FRONT COULD PROVIDE ENOUGH LOW LEVEL
MIXING TO BREAK UP THE OVERCAST DECK. THERE WILL BE ENOUGH CLOUDS
WITH THE FRONT NORTH OF POINT CONCEPTION TO JUST CALL THINGS MOSTLY
CLOUDY BUT SOUTH OF POINT CONCEPTION IS TOUGH. THINK THE BEST CALL
IS FOR THE LOW CLOUDS TO LAST INTO THE AFTERNOON AND THEN SCATTER
OUT LATE.

MAX TEMPS WILL BE DOWN SHARPLY FROM SUNDAYS VALUES DUE TO LOWERING
HGTS...INCREASED ONSHORE FLOW AND THE DEEP MARINE LAYER.

THE CLOUDS RAIN AND DRIZZLE HOWEVER ARE NOT THE MAIN FOCUS OF TODAYS
WEATHER. WINDS ARE THE BIG DEAL. THE FRONTAL PASSAGE WILL USHER IN
COLD AIR ADVECTION AND SUBSIDENCE ALONG WITH A STRONG NW SFC
GRADIENT. THESE WILL ALL COMBINE TO PRODUCE SOME STRONG WINDS. THE
STRONGEST WINDS WILL BE ACROSS THE SANTA YNEZ RANGE AND THE SBA
SOUTH COAST WHERE GUSTS TO 60 MPH WILL OCCUR THROUGH THE PASSES AND
CANYONS ESP NEAR GAVIOTA. THERE WILL BE GUSTS TO 50 MPH ACROSS THE
WESTERN PORTION OF THE ANTELOPE VLY AS WELL AS THE I-5 CORRIDOR.

ALL OF THE COLD AIR AND WINDS WILL MIX OUT MOST OF THE MARINE LAYER
AND ONLY EXPECT STRATUS TO REFORM ACROSS THE L.A. SOUTH COAST AND
THE SAN GABRIEL...BUT THERE IS A STRONG CHC THAT THERE WILL BE NO
LOW CLOUDS AT ALL. THERE WILL LIKELY BE SOME NORTH SLOPE CLOUDS
ALONG THE KERN COUNTY LINE DUE TO THE NORTH WINDS.

IT WILL BE CONTINUED WINDY ON TUESDAY ALTHOUGH THERE WILL BE THE
USUAL DIURNAL WEAKENING FROM MID MORNING THROUGH MID AFTERNOON. IT
WILL BE A SUNNY DAY BUT WITH SUCH LOW HGTS IT WILL STILL BE COOL AND
MAX TEMPS WILL COOL AN ADDITIONAL ONE OR TWO DEGREES FROM TODAYS
VALUES.

IT SHOULD BE CLEAR TUESDAY NIGHT WITH THE COLD AIR HAVING SCOURED
OUT ANY LEFT OF MARINE CLOUDS. LOW TEMPS WILL BE HIGHLY VARIABLE
WITH LOWS IN THE WINDY AREAS 10 OR MORE DEGREES WARMER THAN NORMAL
AND WIND SHELTERED AREAS 5 TO 10 DEGREES COOLER THAN NORMAL. THIS
WILL ALSO BE THE WINDIEST PERIOD OF THE EVENT. LOOK FOR INCREASED
COVERAGE OF THE WARNING LEVEL WINDS ACROSS THE SBA SOUTH COAST. THE
MTNS OF LA AND VTA COUNTY WILL SEE GUSTS TO AT LEAST 55 MPH AND
POSSIBLY TO 60 MPH SO THEY ARE UNDER A HIGH WIND WATCH. THE ANTELOPE
VLY WILL ALSO SEE STRONG POSSIBLY WARNING LEVEL WINDS. THE STRONG
NORTH WINDS WILL FLOW THROUGH THE SANTA CLARITA VLY INTO THE SAN
FERNANDO VLY THROUGH THE SANTA MONICAS AND INTO MALIBU. THIS COULD
BE ONE OF THE INFREQUENT WIND EVENTS THAT PRODUCES A GOOD NORTH
WINDS ALONG THE L.A. COUNTY WEST FACING BEACHES.

THE WINDS WILL LAST INTO EARLY WEDNESDAY MORNING BUT WILL THEN
RAPIDLY FADE AS THE UPPER LEVEL AND SFC SUPPORT QUICKLY ERODES. HGTS
QUICKLY RISE THROUGH THE DAY AND UNDER ABUNDANT SUNSHINE MAX TEMPS
WILL RISE BUT WILL STILL REMAIN A FEW DEGREES BELOW NORMAL.

.LONG TERM (THU-SUN)...
ALL MEDIUM RANGE MDLS AGREE THAT THE ATMOSPHERE WILL ENTER A FAIRLY
STATIC PATTERN FOR THE EXTENDED PERIOD. AN UPPER LOW SIT AND SPIN
THROUGH THE PERIOD WITH A BROAD TROF OVER THE WEST COAST. HGTS ARE
RATHER HIGH AND MAX TEMPS WILL RISE TO SEASONAL NORMALS. WITH NO
HIGH PRESSURE IN SITE THE MARINE LAYER WILL NOT REFORM VERY MUCH AND
THE LOW CLOUDS WILL LIKELY ONLY COVER THE LA/VTA COAST AS WELL AS
PORTIONS OF THE CENTRAL COAST.

&&

.AVIATION...

03/0545Z

WILL BE ISSUED WITH THE 12Z TAFS.

KLAX...

KBUR...

&&

.MARINE...
NUISANCE COASTAL FLOODING OR TIDAL OVERFLOW IS EXPECTED IN THE
VICINITY OF LONG BEACH THIS MORNING THROUGH TUESDAY MORNING. A SOUTH
SWELL IS EXPECTED TO BUILD PEAK THIS AFTERNOON AND THEN GRADUALLY
SUBSIDE TONIGHT.

WITH THE COINCIDING LARGE TIDAL RANGE AND BUILDING LONG PERIOD SWELL
A THREAT OF STRONG RIP CURRENTS AS WELL AS UNUSUALLY STRONG AND
REVERSED LONG-SHORE CURRENTS WILL LIKELY EXIST ALONG EXPOSED SOUTH
FACING SHORES THROUGH TONIGHT.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING (SEE LAXNPWLOX).
HIGH WIND WATCH (SEE LAXNPWLOX).
WIND ADVISORY (SEE LAXNPWLOX).
SMALL CRAFT ADVISORY (SEE LAXMWWLOX).
HIGH RIP CURRENT RISK (SEE LAXSRFLOX).
GALE WATCH (SEE LAXMWWLOX).

&&

PUBLIC...RORKE
AVIATION...BRUNO
SYNOPSIS...SUKUP

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Jun 3, 10:07 PM PDT, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1007 PM PDT SUN JUN 3 2012

CAZ034>041-044>046-051>054-059-087-088-547-548-041300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
1007 PM PDT SUN JUN 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TONIGHT

THERE WILL BE AN INCREASED RISK OF HAZARDOUS RIP CURRENTS ACROSS ALL
AREA BEACHES TODAY.

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY

GUSTY WEST WINDS WILL AFFECT THE DESERT BETWEEN MONDAY AND WEDNESDAY
CREATING HAZARDOUS DRIVING CONDITIONS AND AREAS OF BLOWING DUST. A
TIGHTENING NORTHERLY PRESSURE GRADIENTS DEVELOPING BEHIND A WEAK
COLD FRONT ON MONDAY NIGHT WILL BRING PERIODS OF GUSTY AND POSSIBLY
DAMAGING NORTHWEST TO NORTH WINDS ACROSS SOUTHERN SANTA BARBARA
COUNTY...AND THROUGH INTERSTATE 5 CORRIDOR BETWEEN MONDAY EVENING
AND WEDNESDAY. THE TIGHTENING NORTHERLY GRADIENTS WILL ALSO CREATE
GALE FORCE WINDS ACROSS THE COASTAL WATERS AND ALONG WITH AN
INCREASED RISK OF RIP CURRENTS.

* HIGH WIND WATCH............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* GALE WATCH...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

HALL

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 10:09 PM PDTHigh Wind WatchLOX30 hr
Jun 3, 10:09 PM PDTWind AdvisoryLOXLos Angeles59 hr
Jun 3, 10:23 PM PDTCoastal Flood StatementLOX29 hr
Jun 4, 3:56 AM PDTGale WarningLOX6 days
Jun 4, 4:26 AM PDTHigh Wind WarningLOX8 hr

Nearby

Small Craft Advisories in California, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.